<  Back to the Polytechnique Montréal portal

Symmetry breaking constraints for the minimum deficiency problem

Sivan Altinakar, Gilles Caporossi and Alain Hertz

Article (2017)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/43258/
Journal Title: Journal of Graph Algorithms and Applications (vol. 21, no. 2)
DOI: 10.7155/jgaa.00412
Official URL: https://doi.org/10.7155/jgaa.00412
Date Deposited: 18 Apr 2023 15:03
Last Modified: 05 Apr 2024 11:41
Cite in APA 7: Altinakar, S., Caporossi, G., & Hertz, A. (2017). Symmetry breaking constraints for the minimum deficiency problem. Journal of Graph Algorithms and Applications, 21(2), 195-218. https://doi.org/10.7155/jgaa.00412

Statistics

Dimensions

Repository Staff Only

View Item View Item